# SDR N3VR96015

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Chord
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3699, FS 1030, 20 INCHES LT OF C/L FLOOR BEAM CORROSION BEYOND BLEND OUT LIMITS UPPER CHORD.  REMOVED CORRODED SECTION OF FLOOR BEAM, FABRICTED REPAIR PARTS IAW SRM 53-10-8 USING MATERIAL BAC 1505-100617, 7075-T73 TREATED AND PRIMED BEAM AND REPAIRED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PART IAW SRM 53-10-8.  (M)
